| Catalog Number |
803716 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Per complaint (b)(4), during clinical procedure, patient experienced failure of implant integrate.
Additional Manufacturer Narrative
Patient's weight was not provided.If the requested information becomes available, a supplementary report will be submitted.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Device received is different from the part that was indicated on the initial 3500a report.Lot number and manufacture/expiration dates previously submitted do not apply.